MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; SPORTS MED, IMPLANTS

ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; SPORTS MED, IMPLANTS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 110005090, toggleloc xl w/ziploop inline, lot # 266270 spain.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded.The investigation is in process; once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the loops of the toggleloc implant broke when tightening them.The product will not be returned as they had to break it with a wire cutter.The event caused a 10-15 minute delay in surgery.This time takes into account the breakage, extraction, and implementation of a new loop from another manufacturer.There was no additional surgery, no contributing condition, and the surgical technique was followed.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TOGGLELOC WITH ZIPLOOP INLINE
Common Device Name
SPORTS MED, IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14947430
Report Number0001825034-2022-01584
Device Sequence Number4534983
Product Code JDR
UDI-Device Identifier00880304567634
UDI-Public(01)00880304567634(17)260920(10)662280
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Model NumberN/A
Device Catalogue Number110005087
Device Lot Number662280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexMale